I was put on Madopar last Autumn and although I felt horribly sick for the first two weeks, I initially had no side effects. I recently asked the forum about cramping in my foot and it rolling to one side that my consultant has said was a possible side effect of the Madopar and am now reducing my dose.
I’m in the process of being allocated a PD nurse and am now not seeing my consultant for 6 months.
My question is this. When I notice that my foot is rolling or it is cramping I can adjust my weight though my leg and stop it. It gets worse throughout the day but only when I stand in certain positions, not when I sit or lie down. Also, I have now developed a dodgy walk that is ok when I rest it but after a few minutes walking it comes on again The top of my foot/front of ankle, just doesn’t want to bend and so I kind of throw my foot forward, this causes pain after a while across the top and eventually up into my calf in the form of an ache. I have discovered that I walk much better in boots with a heel.
I power walk 5 times a week but now have to do this in the morning as by the afternoon it gets too difficult. Ironically, if I run, it’s better as well.
Anybody any experience like this?
Funny you say it’s better when you run, as I can run (well a slow jog), but can hardly walk at all, my GP and consultants have no idea why.
It doesn’t make much sense does it, plus the fact that I can walk better in heels. I’m waiting to get my PD nurse so that I can ask her. It’s starting to make the top of my foot and right side of my calf hurt a lot now.